# SDR USAA2011053100019

- Difficulty date: May 29, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 89,367 hours, 32,911 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: 175N20014
- Condition: Debonded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - RON - DEBONDED FIXED PANEL ON LEADING EDGE OF RIGHT OF VERTICAL STABILIZER BETWEEN FSS 0 TO FSS 119.46.  REPLACED FIXED PANEL ON LEADING EDGE OF RIGHT OF VERTICAL STABILIZER BETWEEN FSS 0 TO FSS 119.46 IAW B757 AMM 06-42-00-201.
